Skip to content Skip to navigation

A Class of Parabolic Maximal Functions

Commun. Math. Anal.
Volume 19, Number 2 (2016), 1 - 31

A Class of Parabolic Maximal Functions

Price: $20.00


In this paper, we prove $L^{p}$ estimates of a class of parabolic maximal functions provided that their kernels are in $L^{q}$. Using the obtained estimates, we prove the boundedness of the maximal functions under very weak conditions on the kernel. In particular, we prove the$\ L^{p}$-boundedness of our maximal functions when their kernels are in $L\log L^{\frac{1}{2}}(\mathbb{S}^{n-1})$ or in the block space $B_{q}^{0,-1/2}(\mathbb{S}^{n-1}),$ $q>1$.